# SDR TIMA20220701006

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N422AX
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Aircraft time: 41,582 hours, 49,794 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Smoke Detector
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM IDA TO SLC PILOTS SMELLED SMOKE ABOUT 20 MILES SOUTH OF MALAD. THEY VISUALLY INSPECTED THE PLANE AND DID NOT SEE SMOKE OR POPPED BREAKERS OR ANYTHING ABNORMAL. THEY CONTINUED ON AND 10 MILES FROM BEARR SMOKE STARTED BY THEIR FEET. THEY OPTED TO DIVERT SINCE THEY HAD SMOKE. THEY DIVERTED TO OGB. THEY DAWNED OXYGEN, ASSESSED THE SITUATION, RAN CHECKLISTS, COMMUNICATED WITH ATC. ONCE EVERYTHING WAS SHUT DOWN AND DESCENDED THE SMOKE APPEARED TO HAVE STOPPED. SINCE THE SMOKE STOPPED THEY REQUESTED TO CONTINUE TO SLC AND LANDED WITHOUT INCIDENT.
